# SDR SWAA2024051574711

- Difficulty date: April 14, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL UPPER ANGLE BETWEEN STA 400-380 RBL 10' CRACK<[01] REMOVED AND REPLACED INTERCOSTAL UPPER ANGLE AT MAIN CABIN STA 380-400 RBL 10' AS PER SRM 51-40-02-0G-0 & DWG 143A5400.;[02] VERIFIED STEP 1
